# SDR 2000ZZZX436

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547K
- Make and model: Skrsky S76A
- Aircraft serial: 760085
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB-OUT, NR 1 ENGINE FIRE T-HANDLE ILLUMINATED AND FIRE TONE SOUNDED.  ALL ENGINE INDICATIONS REMAINED NORMAL AND NO UNUSUAL SMELLS WERE EVIDENT. CLEANED CORROSION FROM PINS ON CONNECTORS OF NR 1 ENGINE FIRE DETECTOR CONTROL AMPLIFIER FIRE DETECTION.  SYSTEM CHECKED GOOD.
